| Model Number |
7015 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/23/2019
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that shaft break occurred.The target lesion was located in a coronary artery.During the procedure, a 3.25mm x 15mm quantum maverick balloon catheter was fractured.The device was removed with the guide catheter and the procedure completed with another of same device.No patient complications were reported and the patient status was stable.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluated by mfr.: the device was returned for analysis.The shaft, hypotube, tip and balloon were microscopically and visually examined.There were numerous hypotube kinks and a complete separation 42.1cm distal of strain relief.There was blood in the guidewire lumen.The balloon was tightly folded.Microscopic inspection revealed tip damage.Inspection of the remainder of the device presented no other damage or irregularities.